Advertisement

Collocation Methods for Parabolic Equations in a Single Space Variable

Based on C1-Piecewise-Polynomial Spaces

  • Authors
  • Jim DouglasJr.
  • Todd Dupont

Part of the Lecture Notes in Mathematics book series (LNM, volume 385)

Table of contents

  1. Front Matter
    Pages I-V
  2. Jim Douglas Jr., Todd Dupont
    Pages 1-62
  3. Jim Douglas Jr., Todd Dupont
    Pages 63-98
  4. Jim Douglas Jr., Todd Dupont
    Pages 99-108
  5. Back Matter
    Pages 144-147

About this book

Keywords

Parabolische Differentialgleichung differential equation equation variable

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0057337
  • Copyright Information Springer-Verlag Berlin Heidelberg 1974
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-06747-4
  • Online ISBN 978-3-540-38337-6
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site